Random Graphs and Positional Games on the Complete Graph

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


There seems to be a mysterious and exciting analogy between the evolution of random graphs and biased positional games on the complete graphs. The purpose of this paper is to point out two known instances of this analogy, and then to prove a theorem providing a third instance. The theorem concerns a game that involves hamiltonian graphs (see Theorem 3.B below). This paper can be considered as Part II of [2].

Original languageEnglish (US)
Pages (from-to)7-13
Number of pages7
JournalNorth-Holland Mathematics Studies
Issue numberC
StatePublished - Jan 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Random Graphs and Positional Games on the Complete Graph'. Together they form a unique fingerprint.

Cite this